# SDR UPS08552840

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 21,014 hours, 13,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-2C, FO'S SEAT TRACK SHOWS SIGNS OF CORROSION AT FASTENERS.  REMOVED AND REPLACED SEAT TRACK OB AFT AND IB, OB FWD POSITIONS IAW OHM 20-50-01.
